MathSciNet Relay Station
MathSciNet bibliographic data
MR8618 (5,35a) 10.0X
Rademacher, Hans On the expansion of the partition function in a series. Ann. of Math. (2) 44, (1943). 416–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement